# SDR FDEA201412024037

- Difficulty date: December 2, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3431
- Part serial: NSN
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN PANEL, BELOW AFT CORNER OF R1 DOOR CUT OUT, BS 360 STRINGER 17R.  REPAIRED IAW SRM 51-40-02 AND EA F-5330-T0313464.
